# SDR ASAA0410239

- Difficulty date: May 1, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Shroud
- Part number: 65MK784216
- Part serial: A10673
- Condition: Punctured
- Location: Nr 2 Eng T/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 2 ENGINE THRUST REVERSER LWR INBOARD SIDE SKIN IS PUNCTURED.  REMOVED DAMAGE AND INSTALLED RPR DOUBLER IAW EA7830-01329.  (M)
